# SDR SWAA2025121639202

- Difficulty date: November 23, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT LENS ON THE BULL NOSE OVERHEAD STOWAGE BIN 11 LT SIDE.  INSTALLED THE LENS IAW AMM 33-51-03-960-802.
